# SDR ASAA2019020828134

- Difficulty date: February 8, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 39,405 hours, 11,829 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR 1 WILL NOT TRANSMIT. GROUNDED - YES. GROUND VERIFICATION SUCCESSFUL AMM 23-11-00.
